# SDR SWAA2022021793707

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT R/H SIDE; SIDEWALL TO FLOOR PNL TRANSITION STRIP 1 EA IS CORRODED IN SEVERAL AREAS ON BOTTOM SIDE AS MARKED / REPLACED FWD CARG TRANSITION STRIP IAW AIPC 25-52-10-01 ATAG: WN8944
